# SDR 2001FA0000503

- Difficulty date: November 6, 2001
- Submitted: November 15, 2001
- Operation: General aviation
- Aircraft: N370SC
- Make and model: Lear 31A
- Aircraft serial: 070
- Engine: Garrtt TFE731*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 31120111
- Condition: Cracked
- Location: Fuselage
- Part time: 4,814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB IS CRACKED IN 3 EACH PLACES WERE IT ATTACHES TO SKIN CRACKS ORIGINATE FROM RIVETS AND CRACKING TOWARDS OTHER RIVETS.
